Erectile Dysfunction, Premature Ejaculation problemErectile Dysfunction, Premature Ejaculation due to porn & masturbation. HELP PLEASE.
Hello Doctor I'm newly married man have 4 years.
Age - 32
Height - 167 cm
Weight - 59 kg
Never smoked, never drank alcohol or other drugs.
I'm otherwise healthy.
I'm watching porn and doing masturbating since last 10years when i was just 18 years old but now i leaves this. While watching porn, my penis becomes rock hard but with my wife, it takes a lot of time to get hard (even after a lot of foreplay), that too not a good one. And goes soft within a few seconds or as soon as I put a condom. Handjob by wife have no effect on my penis. now i can sex only 1 time 2 time my penis is not ready.
I've stopped watching porn and stopped masturbating also since last 5-7 years. Have nightfall a few times in this period.
my sex timing now only 30 second or two to three shots after i discharged.
my heart beat is fast and feel weakness
I drop drops after lunch and this problem is for 5 years, sometimes these drops are also lazy. I am 32 years old
please help God bless
[Edited by Abdul071 on 2019-05-31 10:10:23]
Abdul071 on 2019-05-31
HOW TO TAKE THE REMEDY:
Please take three doses. Just three doses. Not daily.
Report back in 15 days with changes observed.
WHAT IS A DOSE:
Get the remedy in liquid:
Put five drop of the remedy in 20 ml of water, hit the bottle at least 6 times and take 5ml from it.
That’s one dose.
TIME OF DOSE:
First dose: At night before sleeping.
Second dose: 12 hrs after the first dose.
Third dose: 12 hrs after the second dose.
Don’t take any more dose or any other remedy unless I tell you.
If there is significant worsening of symptoms (called homeopathic aggravation) after the first dose, then don’t take the second dose.
Don’t take any other homeopathic remedy during this treatment.
Give a break of at least 10 minutes before eating/drinking anything before or after taking the remedy.
During the treatment, don’t eat anything which you have never had all your life.
Sometimes the symptoms for which treatment is being done can worsen after taking the homeopathic remedy. This is homeopathic aggravation and a good sign. It usually dies down within 24-48 hrs. During this time you can use any non-medicinal means to keep yourself comfortable. If the aggravation seems excessive, you can use any & all means necessary (including taking allopathic medicines) to keep yourself comfortable. Keep your homeopath fully updated if this happens.
♥ HealthyWorld 10 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.